U.S. doctors online nowAsk doctors free
FL
A 18-year-old female asked:

I have nightmares of a guy getting in my bed & holding me& some i can't tell if fake or not& i can't sleep 4 days after what will make my dreams stop?

2 doctor answers9 doctors weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Depression, Anxiety: I understand your distress about not sleeping for 4 nights. Stresses of relationships with desires, needs, feelings; separations, loneliness and longing can cause Anxiety and Depression with insomnia and nightmares. Your Emotional Health is Precious! See a Psychiatrist soon for Therapy for Stress, Anxiety and Depression; and Medication.
Dr. Patricia Foster
Psychiatry 44 years experience
Get help: Nightmares can have many causes, eg. stress, trauma, medication, depression. Ask your pcp for referral to a mental health professional for an evaluation and guidance. Meantime, avoid scary images, etc. on the news, media. This too will pass. See: https://www.nlm.nih.gov/medlineplus/ency/article/003209.htm I hope this helps. Best wishes.
Dr. Krishna Kumar
Psychiatry 55 years experience
Avoiding scary images on TV, and Movies is good advice.
Dec 8, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.